How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Health
Satisfied Customers: 8395
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Health Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

COULD WARFARIN TAKE THE IRON OUT OF YOUR BLOOD AND GIVE YOU

This answer was rated:

COULD WARFARIN TAKE THE IRON OUT OF YOUR BLOOD AND GIVE YOU A LOW HEMAGLOBIN
HI,

Thanks for your question.

My name isXXXXX and i will try to help you with your question today.

I will try to discuss your problem in detail and will be happy to answer your follow up questions.

Warfarin can cause low hemoglobin but this doesnot affect the iron directly.

Warfarin can cause lowering of hemoglobin directly by causing bleeding. This bleeding can be directly visible in the form of nasal bleeding or oral bleeding or bleeding excessively from a wound and this can be in the form of loosing blood not visible to naked eye like in stool or in urine. However generally if warfarin causes low hemoglobin, its evident but not always.

However it doesnot reduces the iron levels directly.

If anything not clear, i am here to help you.

Please leave positive feedback and click smiley if you are happy with the answer.

Good luck and good day.

Regards

DR HASAN

Dr. Hasan and 5 other Health Specialists are ready to help you